Advertisement

A Novel Approach to the Hankel Transform Inversion of the Neutron Diffusion Problem Using the Parseval Identity

  • J. C. L. Fernandes
  • M. T. Vilhena
  • B. E. J. BodmannEmail author
Chapter

Abstract

In this work a novel approach to solve neutron diffusion problems in cylindrical geometry is presented. The analytical expression derived represents an accurate solution to an approximate problem for the multi-group steady state and multi-region diffusion equation in cylinder coordinates. The Parseval identity is shown to be an efficient technique to solve this type of problem.

Keywords

Multi-group neutron diffusion Heterogeneous medium Cylinder geometry Analytical solution Heaviside inversion theorem Parseval identity 

References

  1. [Ba54]
    Bateman, H.: Tables of Integral Transforms. McGraw-Hill, New York (1954)Google Scholar
  2. [BoEtAl10]
    Bodmann, B.E.J., Vilhena, M.T., Ferreira, L.S., Bardaji, J.B.: An analytical solver for the multi-group two dimensional neutron-diffusion equation by integral transform techniques. Nuovo Cimento C 33, 1–10 (2010)Google Scholar
  3. [DaKhOd11]
    Dababneh, S., Khasawneh, K., Odibat, Z.: An alternative solution of the neutron diffusion equation in cylindrical symmetry. Ann. Nucl. Energ. 38, 1140–1143 (2011)CrossRefGoogle Scholar
  4. [Fe11]
    Fernandes, J.C.L.: Solução Analítica da equaçõ de difusão de nêutrons multi-grupo em cilindro infinito homogêneo através da transformada de Hankel, PhD dissertation, UFRGS, Porto Alegre, Brazil (2011)Google Scholar
  5. [GoLeVi09]
    Goncalves, G.A., Leite, S.B., Vilhena, M.T.: Solution of the neutron transport equation problem with anisotropic scattering. Ann. Nucl. Energ. 36, 98–102 (2009)CrossRefGoogle Scholar
  6. [GoViBo10]
    Goncalves, G.A., Vilhena, M.T., Bodmann, B.E.J.: Heuristic geometric “eigenvalue universality” in a one-dimensional neutron transport problem with anisotropic scattering. Kertechnik 75, 50–52 (2010)Google Scholar
  7. [LeEtAl08]
    Lemos, R., Vilhena, M.T., da Silva, F.C., Wortmann, S.: Analytic solution for two-group diffusion equations in a multi-layered slab using Laplace transform technique. Progr. Nucl. Energ. 50, 747–756 (2008)CrossRefGoogle Scholar
  8. [ViSeGo04]
    Vilhena, M.T., Segatto, C.F., Goncalves, G.A.: Analytical solution of the one-dimensional discrete ordinates equation by the Laplace and Hankel integral transform. In: Integral Methods in Science and Engineering, pp. 267–272. Birkhäuser, Boston (2004)Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • J. C. L. Fernandes
    • 1
  • M. T. Vilhena
    • 1
  • B. E. J. Bodmann
    • 1
    Email author
  1. 1.Federal University of Rio Grande do SulPorto AlegreBrazil

Personalised recommendations